# SDR CALA0600347

- Difficulty date: September 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N14341
- Make and model: Boeing 7373T0
- Aircraft serial: 23579
- Aircraft time: 59,205 hours, 26,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 328-343
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN SEAT TRACK CORRODED AT STA 328-343, RBL 43.  THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-40-02.
